Drug Eruption due to Vegetamin® A

Mari Suzuki, Kaori Hosokawa, Kayoko Matsunaga, Ritsuko Hayakawa

Research output: Contribution to journalArticle

Abstract

A 52-year-old male had complained of fever, lymphadenopathy and skin eruption since May 19th 1985. He was referred to our clinic for further examination on July 18th. He had been treated with various antipsychotic drugs since 1976 because of schizophrenia. We found out Vegetamin® A had been added to previous medication from 1983. His symptoms were improved after elimination of this drug.Provocation and lymphocyte stimulation test of phenobarbital, which is contained in Vegetamin® A, showed positive reaction. Pathological finding of the skin was vasculitis.

Original languageEnglish
Pages (from-to)581-585
Number of pages5
Journalskin research
Volume29
Issue number3
DOIs
Publication statusPublished - 01-01-1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Dermatology
  • Infectious Diseases

Fingerprint Dive into the research topics of 'Drug Eruption due to Vegetamin® A'. Together they form a unique fingerprint.

  • Cite this